| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); Vitrectomy (2643)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date of event is unknown.The best estimate is between february 2020, (about a month after the initial lens was implanted) and 7/21/2020.(b)(4).Device evaluation: the complaint lens was received inside a specimen cup at the manufacturing site.Additional documentation was received as well.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half (only one half received), which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated, and no deviation was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.The device was manufactured at the (b)(4) site which has been closed.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from patient¿s left eye in secondary surgical procedure because the patient was experiencing blurry vision, halos and glare.The incision was enlarged to remove the lens and a vitrectomy performed.No sutures were required.A replacement lens of different model, ar40e 22.5 diopter with a different cartridge model were used.There was no delay reported.Visual acuity pre-operative: 20/70 uncorrected, 20/40-2 corrected no further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.